MathSciNet Relay Station
MathSciNet bibliographic data
MR2270066 (2007g:41032) 41A50 (41A65)
Jungck, G.; Hussain, N. Compatible maps and invariant approximations. J. Math. Anal. Appl. 325 (2007), no. 2, 1003–1012.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement